MAUDE Adverse Event Report: Neuronetics Inc NeuroStar Advanced Therapy; TMS

Neuronetics Inc NeuroStar Advanced Therapy; TMS
Model Number v3.8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced a seizure while receiving their 27th daily ocd tms treatment which was part of a composite treatment (mdd (theta burst) and ocd).
 
Additional Manufacturer Narrative
Patient had been receiving itbs (touchstar theta burst treatment for mdd) and ocd as a combined daily treatment for 26 treatments without issue.On their 27th out of 29 treatments for ocd, the patient received their full touchstar treatment (theta burst treatment) and only received 80 pulses with the ocd protocol before having a seizure during treatment.The patient has stopped tms and is waiting for an appointment with neurology.No specific underlying factors have been identified for the cause of tms and have not confirmed the specific causal relationship with tms, but it did occur during the actual daily treatment for ocd.

Brand Name
NeuroStar Advanced Therapy
Common Device Name
TMS
Manufacturer (Section D)
Neuronetics Inc
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
Neuronetics Inc
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 85234
+1(877)600-7555
MDR Report Key50915154
Report Number3004824012-2026-00022
Device Sequence Number5394043
Product Code QCI
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numberv3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexFemale
Patient Weight185 LB